# SDR AALA2000772

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L SPLICE CORRODED STATION 675.  REMOVED AND REPLACED CORRODED STRINGER SPLICE PER SRM 51-10-1.  (M)
